Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/14528
Title: Мера устойчивости лексикографического оптимума векторной задачи целочисленного линейного программирования в случае нормы Гёльдера
Authors: Гуревский, Е. Е.
Емеличев, В. А.
Keywords: ЭБ БГУ::ОБЩЕСТВЕННЫЕ НАУКИ::Информатика
Issue Date: May-2007
Publisher: БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2007. - № 2. - С.111-113
Abstract: Using Helder inequality we derive the stability radius formula for the lexicographic optimum of the vector integer linear programming problem in lp-metric. Выводится формула радиуса устойчивости лексикографического оптимума векторной задачи целочисленного линейного программирования в случае нормы lp, заданной в пространстве параметров векторного критерия.
URI: http://elib.bsu.by/handle/123456789/14528
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2007, №2 (май)

Files in This Item:
File Description SizeFormat 
111-113.pdf383,43 kBAdobe PDFView/Open
Show full item record Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.